Hi, since completing treatment on 12th September I have really sore joints, in particular my shoulders and hips. I’m 38 years old but my body feels like I’m an old woman! Also my knuckles get sore too. Has this happened to anyone else? Should I just be taking painkillers…is it something that will get easier?
What treatment did you finish? are you on hormone therapy, as a common side effect of these are joint pains.
Hi Donna, you say ‘completed’ treatment’ but presumably you are now on daily hormone medication? As Joemic says, sore joints and muscles is a side effect. However, I’d strongly recommend you see your GP. There are pain relieving medications that can transform you. The one I have (not brilliant at removing the pain but it does reduce it - and hot flushes etc) has the added benefit of lifting my mood noticeably. You don’t need to suffer unnecessarily if you’ve no objection to yet another pill.
Hope you find a solution. I’m trying acupuncture this afternoon
You could be describing me! I completed chemotherapy at the end of August, had op 24 September & now undergoing radiotherapy. My joints, especially hips, knees & my finger joints in the morning ache. I’m not on any medication, I’m 46 and feel about 76! When I get up off a chair it takes me a few minutes before I can move! I’m glad it’s not just me. I take calcium & vitamin d supplements to help protect my bones. How are you feeling now Donna???